, Volume 9, Issue 4, pp 667–686 | Cite as

On a New Kato Class and Singular Solutions of a Nonlinear Elliptic Equation in Bounded Domains of \(\mathbb{R}^n\)

  • Habib Mâagli
  • Malek Zribi


Using a new form of the 3G-Theorem for the Green function of a bounded domain Ω in \(\mathbb{R}^{n}\), we introduce a new Kato class K(Ω) which contains properly the classical Kato class K n (Ω). Next, we exploit the properties of this new class, to extend some results about the existence of positive singular solutions of nonlinear differential equations.


Green function positive solution Schauder fixed point theorem singular nonlinear elliptic equation singular solution 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Aizenman, M., Simon, B. 1982Brownian motion and Harnack inequality for Schrödinger operatorsComm. Pure App. Math.35209271MathSciNetCrossRefzbMATHGoogle Scholar
  2. Chen, Z.Q., Song, R. 1998Estimates on Green functions and Poisson kernels for symmetric stable processes.Math. Ann.312465501MathSciNetCrossRefzbMATHGoogle Scholar
  3. Chung, K.L. and Zhao, Z.: From Brownian Motion to Schrödinger’s Equation, Springer-Verlag 1995.Google Scholar
  4. Dautry, R., Lions, J.L., et al.: Analyse mathématique et calcul numérique pour les sciences et les techniques, coll. CEA, Vol. 2, L’opérateur de Laplace, Masson, 1987.Google Scholar
  5. Gilbarg, D. and Trudinger, N.S.: Elliptic Partial Differential Equations of Second order, Springer-Verlag, 1977.Google Scholar
  6. Kalton, N.J., Verbitsky, I.E. 1999Nonlinear equations and weighted norm inequalitiesTrans. Amer. Math. Soc.35134413497MathSciNetCrossRefzbMATHGoogle Scholar
  7. Lair, A.V., Shaker, A.W. 1997Classical and weak solutions of a singular semilinear elliptic problemJ. Math. Anal. Appl.211371385MathSciNetCrossRefzbMATHGoogle Scholar
  8. Lazer, A.C., Mckenna, P.J. 1991On a singular nonlinear elliptic boundary-value problemProc. Amer. Math. Soc.111721730MathSciNetzbMATHGoogle Scholar
  9. Mâagli, H. 2003Inequalities for the Riesz potentialsArchives Inequalities. Appl.1285294zbMATHMathSciNetGoogle Scholar
  10. Mâagli, H., Zribi, M. 2001Existence and estimates of solutions for singular nonlinear elliptic problemsJ. Math. Anal. Appl.263522542MathSciNetzbMATHGoogle Scholar
  11. Port, S.C. and Stone, C.J.: Brownian Motion and Classical Potential Theory, Academic Press, 1978Google Scholar
  12. Zhang Qi, S., Zhao, Z. 1998Singular solutions of semilinear elliptic and parabolic equationsMath. Ann.310777794MathSciNetzbMATHGoogle Scholar
  13. Zhao, Z. 1986Green function for Schrödinger operator and conditional Feynman–Kac gauge. J. Math. Anal. Appl.116309334zbMATHMathSciNetCrossRefGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Départment de Mathématiques, Faculté des Sciences de TunisCampus UniversitaireTunisTunisia

Personalised recommendations